IRUS Total

L^p Fourier multipliers on compact Lie groups

File Description SizeFormat 
MZ-Ruzhansky-Wirth-offprint-open-access.pdfPublished version554.34 kBAdobe PDFView/Open
Title: L^p Fourier multipliers on compact Lie groups
Authors: Ruzhansky, M
Wirth, J
Item Type: Journal Article
Issue Date: 8-Mar-2015
URI: http://hdl.handle.net/10044/1/28415
DOI: http://dx.doi.org/10.1007/s00209-015-1440-9
ISSN: 1432-1823
Publisher: Springer Verlag
Start Page: 621
End Page: 642
Journal / Book Title: Mathematische Zeitschrift
Volume: 280
Issue: 3
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com. This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/G007233/1
Keywords: Science & Technology
Physical Sciences
Compact Lie groups
Pseudo-differential operators
Invariant operators
Functional analysis
Analysis of PDEs
Representation theory
Publication Status: Published
Appears in Collections:Pure Mathematics